Volume 11, Number 1, January 2005
|Page(s)||72 - 87|
|Published online||15 December 2004|
On periodic motions of a two dimensional Toda type chain
Dipartimento di Mathematica, Universita di Roma
Tre, Via S. Leonardo Murialdo 1, Roma, Italy; firstname.lastname@example.org
2 TIFR Centre, IISc Campus, PB 1234, Bangalore – 560 012, India; email@example.com
In this paper we consider a chain of strings with fixed end points coupled with nearest neighbour interaction potential of exponential type, i.e. We consider the case of “closed chains" i.e. and some and look for solutions which are peirodic in time. The existence of periodic solutions for the dual problem is proved in Orlicz space setting.
Mathematics Subject Classification: 58E30 / 37J45
Key words: Periodic / Toda type chain.
© EDP Sciences, SMAI, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.